Alert archive / Wisconsin / River Flood Warnings in 2013
River Flood Warning 2, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Apr 9, 2013, 1:54 PM CDT for Marathon County, Wisconsin. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2013, 1:54 PM CDT (18:54 UTC)
- Expired
- Apr 9, 2013, 7:28 PM CDT
- In force
- 6 hr
- Issued by
- NWS Green Bay, WI
- Flood severity
- Minor
County Marathon County, WI
The radar
The Green Bay radar (KGRB), 138 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eau Claire River (East) at Kelly (KELW3).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05397500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
278 WGUS43 KGRB 091854 FLWGRB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 154 PM CDT TUE APR 9 2013 ...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... EAU CLAIRE RIVER NEAR KELLY AFFECTING MARATHON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC073-100954- /O.NEW.KGRB.FL.W.0002.130409T1854Z-000000T0000Z/ /KELW3.1.ER.130409T1534Z.130409T1800Z.000000T0000Z.NO/ 154 PM CDT TUE APR 9 2013 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * FLOOD WARNING FOR THE EAU CLAIRE RIVER NEAR KELLY. * UNTIL FURTHER NOTICE. * AT 1:00 PM TUESDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 7.0 FEET. * AT 7.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS MAINLY CONFINED TO LOWLAND AND AGRICULTURAL LAND. WATER IS APPROACHING A HOME JUST DOWNSTREAM. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT KELLY 7.0 5.0 7.95 01 PM 04/09 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS KELLY 7.95 01 PM 04/09 M ..NOT AVAILABLE.. $$ PLH
1 follow-up statement
681 WGUS83 KGRB 100028 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 728 PM CDT TUE APR 9 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... EAU CLAIRE RIVER NEAR KELLY IN MARATHON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ICE WAS PRODUCING FLUCTUATING RIVER LEVELS...THEREFORE A FLOOD ADVISORY REMAINS IN EFFECT THROUGH WEDNESDAY. STAY TUNED FOR FURTHER UPDATES. && WIC073-100058- /O.CAN.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/ /KELW3.1.ER.130409T1534Z.130409T1800Z.000000T0000Z.NO/ 728 PM CDT TUE APR 9 2013 THE FLOOD WARNING IS CANCELLED FOR THE EAU CLAIRE RIVER NEAR KELLY. * AT 7:00 PM TUESDAY THE STAGE WAS 7.4 FEET AND FALLING...HOWEVER ICE WAS PRODUCING FLUCTUATING RIVER LEVELS. * FLOOD STAGE IS 7.0 FEET. * AT 7.0 FEET...FLOODING IS CONFINED TO LOW LAND WOODED AREAS AND AGRICULTURAL LAND. A FLOOD ADVISORY REMAINS IN EFFECT THROUGH WEDNESDAY. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT KELLY 7.0 5.0 7.39 07 PM 04/09 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS KELLY 7.95 01 PM 04/09 M ..NOT AVAILABLE.. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 9, 11:47 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Apr 9, 11:47 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1147 AM CDT TUE APR 9 2013 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY ISSUED AT 452 AM CDT TUE APR 9 2013 MESSY FORECAST PACKAGE...WITH MIXED PCPN EXPECTED THROUGH THE PERIOD. UNCERTAINTY STILL TOO HIGH REGARDING PCPN AMOUNTS AND TYPES TO PUT OUT ANY HEADLINES AT THIS TIME. PCPN WITH NEXT WAVE MOVING THROUGH THE CENTRAL PLAINS IS NOW MOVING INTO SOUTHERN WI. SHOWERS...WITH EMBEDDED THUNDER...WEAKEN AS THEY MOVE NORTH...REFORMING TO THE SOUTH CLOSER TO FRONTAL BOUNDARY. MAIN CHANGE THIS PERIOD WAS TO SLOW ADVANCE OF PCPN INTO REGION TODAY...REMAINING DRY INTO THE MORNING HOURS. INCREASING BAROCLINICITY AND FGEN FOCUSED OVER SOUTHERN HALF OF STATE POINT TO HIGHER QPF SOUTH OF HWY 29...WHICH STILL CORRESPONDS TO FLOOD WATCH AREA. ENDED UP BACKING OFF SOME ON QPF AMOUNTS MAINLY OVER FAR NORTH. SOUNDINGS SUGGEST DRY AIR FLOWING INTO THE AREA OUT OF CANADIAN HIGH WILL SLOW ADVANCE/LIMIT PCPN OVER THE REGION. AMOUNT OF DRY AIR ALSO TO AFFECT PCPN TYPE LATER TONIGHT AS NEXT WAVE OF PCPN MOVES INTO REGION AROUND MIDNIGHT. SOUNDINGS SUGGESTING MORE SLEET/WITH EVAPORATIVE COOLING THOUGHTS/THAN FREEZING RAIN. ANOTHER QUESTION FOR HEADLINE IS SURFACE TEMPERATURES. MAIN AREA OF CONCERN FOR FREEZING PCPN IS IN SOUTHERN 2/3RDS OF THE CWA...THOUGH BEST PERFORMING GUIDANCE SUGGEST TEMPS WILL LINGER AT OR JUST ABOVE FREEZING TONIGHT. ROADWAY SURFACES ALSO RUNNING A BIT ABOVE FREEZING...HENCE ACCUMULATIONS WILL LIKELY BE LIMITED. WILL REISSUE SPS TO HIGHLIGHT WINTRY MIX AND LET NEXT SHIFT ISSUE HEADLINE FOR TONIGHT IF NEEDED. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY ISSUED AT 452 AM CDT TUE APR 9 2013 UPR RDGS OVER THE ERN PACIFIC AND WRN ATLANTIC WL KEEP A BROAD UPR TROF ACROSS THE CONUS DURING THE EXTENDED PERIOD. THIS PATTERN WL BRING COOL/UNSETTLED WEATHER TO NE WI UNTIL FURTHER NOTICE WITH A POTENTIAL FOR SIGNIFICANT PCPN AMOUNTS. DIFFICULT PART OF THE FCST WL BE PCPN TYPE AS COOL CANADIAN AIR MASS WL BRING A MIX OF TYPES TO NE WI INCLUDING SNOW ACCUMULATION. WHILE OPERATIONAL MDLS GENERALLY AGREE ON BRINGING THE CLOSED UPR LOW ACROSS THE CNTRL PLAINS AND THE SFC LOW LIFTING NE TOWARD NW INDIANA WED NGT...THE EXACT THERMAL FIELDS DIFFER JUST ENUF TO MAKE PCPN TYPE A NIGHTMARE. TIGHT BAROCLINIC ZONE REMAINS IN PLACE WITH ARCTIC HI OVER CNTRL ONTARIO SENDING COOLER AIR INTO NE WI. STRONG FRONTOGENETICAL FORCING SIGNAL COUPLED WITH THE RIGHT ENTRANCE REGION OF THE UPR JET IN PLACE OVER THE REGION FOR ADDITIONAL LIFT WL BRING A GOOD SWATH OF PCPN TO THE AREA ESPECIALLY ACROSS CNTRL/E-CNTRL WI. NRN WI APPEARS COLD ENUF SUCH THAT ANY PCPN WOULD FALL AS ALL SNOW WITH ACCUMULATIONS OF AN INCH OR TWO. FCST SOUNDINGS FOR CNTRL/E-CNTRL WI INDICATE A SLEET/SNOW MIX GENERALLY ALONG THE HWY 29 CORRIDOR WITH AN INCREASING CHC OF FREEZING RAIN FARTHER SOUTH. ICING POTENTIAL IS BECOMIG A CONCERN ESPECIALLY OVER CNTRL WI WHERE SFC TEMPS TO BE BELOW FREEZING. TOO EARLY YET FOR A HEADLINE...BUT ANTICIPATE AT LEAST A WINTER WEATHER ADVY WL EVENTUALLY BE NEEDED. AS THE CLOSED UPR LOW PUSHES ACROSS THE MIDWEST AND THE SFC LOW TRACKS TOWARD LK ERIE/NRN OHIO ON THU...THE INFLUX OF COOLER AIR WL GRADUALLY WIN OUT WITH THE PCPN BECOME MORE SNOW WITH TIME OVER CNTRL/E-CNTRL WI. HAVE KEPT A MIX POTENTIAL FOR CNTRL/E-CNTRL WI FOR NOW WITH MINOR SNOW ACCUMULATIONS BY EVENING. MEANWHILE...NRN WI TO CONT WITH ALL SNOW AND WITH ADDITIONAL SHORTWAVES ROTATING AROUND THE UPR LOW...A BROAD 2 TO 5 INCHES OF ACCUMULATION IS POSSIBLE. DO NOT SEE TEMPS MOVING UP TOO MUCH ON THU WITH MOST OF THE FCST AREA ONLY REACHING THE LWR TO MID 30S (ALMOST 20 DEGS BELOW NORMAL). EXPECT AT LEAST LIGHT SNOW TO CARRY THRU THU NGT AS THE UPR LOW CONTS TO DRIFT E-NE INTO THE GREAT LAKES. MAY NEED TO RAISE POPS UP SOME MORE AND THERE IS A POTENTIAL FOR SEEING AN ADDITIONAL 2 TO 3 INCHES OF ACCUMULATION. FOR THE ENTIRE EVENT...NRN WI COULD END UP WITH A 5 TO 9 INCH SNOW EVENT. COLD/CYCLONIC FLOW TO REMAIN OVER THE GREAT LAKES REGION ON FRI...THEREFORE EXPECT AT LEAST SCT SNOW SHWRS TO LINGER THRU MUCH OF THE DAY. NOT ANTICIPATING MUCH IN THE WAY OF ADDITIONAL ACCUMULATION...BUT CANNOT RULE OUT A COUPLE TENTHS OF AN INCH SOMEWHERE OVER THE FCST AREA. ANOTHER RAW DAY ON TAP AS WELL WITH MAX TEMPS ONLY A FEW DEGS WARMER THAN THU. SYSTEM SHOULD FINALLY PULL FAR ENUF AWAY AND WEAKEN ENUF IN THE PROCESS TO NOT MENTION ANY PCPN IN THE FCST STARTING FRI NGT. A WEAK AREA OF HI PRES IS THEN PROGGED TO MOVE ACROSS THE WRN GREAT LAKES ON SAT AND PROVIDE FOR A MIX OF SUN AND CLOUDS ALONG WITH SLIGHTLY MILDER TEMPS. EVEN WITH SOME SUNSHINE...DO NOT LOOK FOR TEMPS TO APPROACH NORMAL AS SAT'S READINGS ONLY REACH THE UPR 30S TO LWR 40S. BREAK IN THE PCPN CHCS TO BE SHORT-LIVED AS THE NEXT SYSTEM RACES ACROSS THE ROCKIES SAT NGT AND THE PLAINS ON SUNDAY. AS IS USUALLY THE CASE...MDLS HAVE TIMING ISSUES WITH THE GFS ALREADY BRINGING PCPN INTO NE WI BY 06Z SUNDAY WHEREAS THE ECMWF WAITS TIL 12Z SUNDAY AND THE GEM IS EVEN SLOWER. GENERALLY FOLLOWED A COMPROMISE SOLUTION FOR NOW WHICH ENDED UP CLOSE TO THE ECMWF. A SURGE OF WAA AHEAD OF THIS SYSTEM WOULD HAVE MOST OF THE PCPN SUNDAY FALL AS ALL RAIN DUE TO TEMPS WARMING INTO THE MID TO UPR 40S. PCPN CHCS WOULD CONT THRU SUNDAY NGT AS THE SYSTEM LIFTS E-EN THRU THE UPR MS VALLEY TOWARD NRN SECTIONS OF THE GREAT LAKES. AS THE NXT SYSTEM DROPS INTO THE WRN CONUS EARLY NEXT WEEK...MEAN FLOW TO TURN MORE W-SW WHICH WOULD KEEP AN ACTIVE WEATHER PATTERN GOING... BUT AT LEAST TRY TO BRING MILDER TEMPS TOWARD WI. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1140 AM CDT TUE APR 9 2013 FIRST WAVE OF RAIN MOVING ACROSS THE AREA LATE THIS MORNING AND WILL CONTINUE INTO THE AFTERNOON HOURS. THERE SHOULD BE A LULL IN THE HEAVIER PRECIP LATE THIS AFTERNOON AND EARLY THIS EVENING AND JUST MAY BE SOME DRIZZLE BEFORE NEXT WAVE APPROACHES LATER TONIGHT. COLDER AIR ADVECTING IN FROM THE NORTH WILL CREATE HEADACHES FOR PRECIPITATION TYPE. ALSO NEED TO CONTEMPLATE AIR AND ROAD SURFACES FOR ANY SIGNIFICANT ISSUES WE RESPECT TO SLEET/SNOW/ FREEZING RAIN. ACROSS THE NORTH...IT SHOULD TURN COLD ENOUGH LATER TONIGHT FOR SOME SNOW/SLEET NORTH OF A TOMAHAWK TO WAUSAUKEE LINE. JUST TO THE SOUTH...IT SHOULD BE A MIX OF RAIN...SLEET AND FREEZING RAIN NORTH AND WEST OF THE FOX VALLEY. DID INCLUDE FREEZING RAIN IN THE KAUW/KCWA TAFS LATE TONIGHT AND EARLY WEDNESDAY MORNING. ADDED SLEET TO THE FORECAST AT KGRB/KATW LATE TONIGHT AND WEDNESDAY. IFR/MVFR CIGS WILL CONTINUE THROUGH THE PERIOD. EXPECT GUSTY NORTHEAST WINDS THROUGH THE PERIOD OF 15 TO 25 KNOTS. COULD BE A FEW GUSTS OF 30 TO 35 AT KGRB DUE TO FUNNELING EFFECTS DOWN THE BAY. FOR THE 18Z TAFS...PUT MY PROBABILITY OF PRECIP TYPES AT EACH LOCATION...BUT COULD CHANGE SOME WITH THE NEXT FORECAST PACKAGE DEPENDING ON HOW THINGS SET UP. && .HYDROLOGY... ISSUED AT 452 AM CDT TUE APR 9 2013 MOST OF THE RIVERS IN CENTRAL AND EAST CENTRAL WISCONSIN CONT TO RISE DUE TO THE RECENT SNOWMELT AND NEW RAINFALL...WITH SEVERAL RIVERS APPROACHING FLOOD STAGE. ADDITIONAL RAINFALL AMOUNTS IN EXCESS OF AN INCH ARE EXPECTED OVER THE NEXT COUPLE DAYS...WHICH WOULD ALLOW RIVERS TO LIKELY RISE ABOVE FLOOD STAGE...LEADING TO MINOR FLOODING. AN AREAL FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY EVENING. && .GRB WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THURSDAY EVENING FOR WIZ030-031-035>040-045- 048>050-074. && SHORT TERM.....TE LONG TERM......KALLAS AVIATION.......ECKBERG HYDROLOGY......KALLAS
Hazardous weather outlook, Apr 9, 10:48 AM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1048 AM CDT TUE APR 9 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101600- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1048 AM CDT TUE APR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS SOUTH OF HIGHWAY 29 THIS AFTERNOON. SEVERE WEATHER IS NOT EXPECTED. A WINTRY MIX OF WEATHER IS EXPECTED TONIGHT OVER MUCH OF CENTRAL AND NORTHERN WISCONSIN...PRODUCING SLIPPERY CONDITIONS ON AREA ROADWAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE WINTRY WEATHER WILL CONTINUE OVER PARTS OF WISCONSIN WEDNESDAY THROUGH THURSDAY NIGHT. SOME ICE ACCUMULATIONS ARE POSSIBLE ACROSS PARTS OF NORTH CENTRAL...CENTRAL AND NORTHEAST WISCONSIN ON WEDNESDAY MORNING...AND AGAIN WEDNESDAY NIGHT AND THURSDAY MORNING. ACCUMULATING SNOW IS LIKELY ACROSS NORTHERN WISCONSIN ON THURSDAY AND THURSDAY NIGHT. PERSONS WITH TRAVEL PLANS SHOULD KEEP ABREAST OF THE LATEST FORECASTS AND STATEMENTS CONCERNING THIS DEVELOPING STORM. RUNOFF FROM SNOW MELT AND WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES...WILL CAUSE SOME RIVERS TO RISE TO ABOVE FLOOD STAGE IN CENTRAL AND EAST CENTRAL WISCONSIN THIS WEEK. A FLOOD WATCH HAS BEEN ISSUED FOR THIS REGION THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD ANY ICE OR SNOW ACCUMULATIONS OR RAINFALL AMOUNTS OVER A HALF INCH TO THE NATIONAL WEATHER SERVICE OFFICE IN GREEN BAY. LMZ521-522-541>543-101600- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1048 AM CDT TUE APR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT INCREASING NORTHEAST WINDS ARE EXPECTED THIS AFTERNOON INTO TONIGHT. A FEW GUSTS COULD APPROACH GALE FORCE ON THE SOUTHERN END OF THE BAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY WEDNESDAY THROUGH FRIDAY. GALE FORCE GUSTS ARE LIKELY LATE WEDNESDAY NIGHT INTO THURSDAY. TSK/RE
In the hours before
Special weather statement, Apr 9, 10:40 AM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1040 AM CDT TUE APR 9 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-092200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1040 AM CDT TUE APR 9 2013 ...WINTRY MIX OF WEATHER EXPECTED TONIGHT THROUGH THURSDAY NIGHT... LOW PRESSURE SLOWLY APPROACHING FROM THE PLAINS...WILL BRING SEVERAL PERIODS OF PRECIPITATION TO THE REGION THROUGH THURSDAY NIGHT. DURING THIS SAME PERIOD...A LARGE ARCTIC HIGH PRESSURE SYSTEM TO OUR NORTH WILL FEED COLD AIR INTO CENTRAL AND NORTHERN WISCONSIN. MIXED PRECIPITATION IS EXPECTED TONIGHT INTO THURSDAY...WITH MAINLY SNOW LATE THURSDAY INTO THURSDAY NIGHT. SOME ICE ACCUMULATIONS ARE POSSIBLE OVER PARTS OF NORTH CENTRAL...CENTRAL AND NORTHEAST WISCONSIN TONIGHT INTO WEDNESDAY MORNING...AND AGAIN WEDNESDAY NIGHT INTO THURSDAY MORNING. ACCUMULATING SNOW IS EXPECTED OVER NORTHERN WISCONSIN...ESPECIALLY THURSDAY AFTERNOON AND THURSDAY NIGHT. SNOW ACCUMULATIONS SHOULD BE FAIRLY LIGHT ACROSS MUCH OF CENTRAL AND EAST CENTRAL WISCONSIN... BUT PARTS OF NORTHERN WISCONSIN MAY RECEIVE 4 TO 6 INCHES LATE THURSDAY INTO THURSDAY NIGHT. PERSONS WITH TRAVEL PLANS ACROSS WISCONSIN THIS WEEK SHOULD ANTICIPATE POTENTIALLY HAZARDOUS DRIVING CONDITIONS. BE SURE TO MONITOR THE LATEST FORECASTS AND STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE CONCERNING THIS DEVELOPING SPRING STORM. KIECKBUSCH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 6:32 PM CDT | River Flood Warning | GRB | Manitowoc | 6 days |
Nearby
River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.